American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Rodney James and Rick Miranda. A Riemann-Roch theorem for edge-weighted graphs. Proc. Amer. Math. Soc. 141 (2013) 3793-3802.
Abstract, references, and article information
View Article: PDF

[2] Olivier Haution. Degree formula for the Euler characteristic. Proc. Amer. Math. Soc. 141 (2013) 1863-1869.
Abstract, references, and article information
View Article: PDF

[3] Hal Schenck. Toric Hirzebruch-Riemann-Roch via Ishida's theorem on the Todd genus. Proc. Amer. Math. Soc. 141 (2013) 1215-1217.
Abstract, references, and article information
View Article: PDF

[4] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] O. B. Podkopaev and E. K. Shinder. On the Riemann--Roch theorem without denominators. St. Petersburg Math. J. 18 (2007) 1021-1027. MR 2307360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bernhard Köck. Computing the homology of Koszul complexes. Trans. Amer. Math. Soc. 353 (2001) 3115-3147. MR 1828601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James E. Pommersheim. Products of Cycles and the Todd Class of a Toric Variety . J. Amer. Math. Soc. 9 (1996) 813-826. MR 1358042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wayne Aitken. An arithmetic Riemann-Roch theorem for singular arithmetic surfaces. Memoirs of the AMS 120 (1996) MR 1303089.
Book volume table of contents

[10] Shoji Yokura. On Cappell-Shaneson's homology $L$-classes of singular algebraic varieties . Trans. Amer. Math. Soc. 347 (1995) 1005-1012. MR 1283567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1